# SDR EIA2000056

- Difficulty date: January 26, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX LT OVERWING LONGERON FOUND CRACKED 3.75 INCH AT AFT END APPROX BS 1345-1348.  TRIMMED OFF DEFECTIVE AREA, NDT INSPECTED FOR DEFECT FREE, CARRIED OUT LONGERON REPAIR PER BOEING DWG NR 144U3546 AND BSB 53-2240 USING KIT P/N 144U3546-11.  (M)
